Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 10

A generalization of the theorems of Chevalley-Warning and Ax-Katz via polynomial substitutions
Ioulia N. Baoulina, Anurag Bishnoi and Pete L. Clark.
Proc. Amer. Math. Soc. 147 (2019), 4107-4122
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A joint central limit theorem for the sum-of-digits function, and asymptotic divisibility of Catalan-like sequences
Michael Drmota and Christian Krattenthaler.
Proc. Amer. Math. Soc. 147 (2019), 4123-4133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Associating geometry to the Lie superalgebra $\mathfrak{sl}(1|1)$ and to the color Lie algebra $\mathfrak{sl}^{c}_{2}(\Bbbk)$
Susan J. Sierra, Špela Špenko, Michaela Vancliff, Padmini Veerapen and Emilie Wiesner.
Proc. Amer. Math. Soc. 147 (2019), 4135-4146
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Differential symmetric signature in high dimension
Holger Brenner and Alessio Caminata.
Proc. Amer. Math. Soc. 147 (2019), 4147-4159
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Large positive and negative values of Hardy’s $Z$-function
Kamalakshya Mahatab.
Proc. Amer. Math. Soc. 147 (2019), 4161-4169
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Atkin $U_{t}$-operator for $Γ_{0}(t)$-invariant Drinfeld cusp forms
Andrea Bandini and Maria Valentino.
Proc. Amer. Math. Soc. 147 (2019), 4171-4187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics for skew standard Young tableaux via bounds for characters
Jehanne Dousse and Valentin Féray.
Proc. Amer. Math. Soc. 147 (2019), 4189-4203
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Jordan blocks of unipotent elements in some irreducible representations of classical groups in good characteristic
Mikko Korhonen.
Proc. Amer. Math. Soc. 147 (2019), 4205-4219
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An application of blocks to torsion units in group rings
Andreas Bächle and Leo Margolis.
Proc. Amer. Math. Soc. 147 (2019), 4221-4231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the irreducibility of Severi varieties on $K3$ surfaces
C. Ciliberto and Th. Dedieu.
Proc. Amer. Math. Soc. 147 (2019), 4233-4244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the bilinear Hilbert transform along two polynomials
Dong Dong.
Proc. Amer. Math. Soc. 147 (2019), 4245-4258
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mixed weak estimates of Sawyer type for generalized maximal operators
Fabio Berra.
Proc. Amer. Math. Soc. 147 (2019), 4259-4273
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Shape convergence for aggregate tiles in conformal tilings
R. Kenyon and K. Stephenson.
Proc. Amer. Math. Soc. 147 (2019), 4275-4287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform bounds for solutions to elliptic problems on simply connected planar domains
Luca Battaglia.
Proc. Amer. Math. Soc. 147 (2019), 4289-4299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quiz your maths: Do the uniformly continuous functions on the line form a ring?
Félix Cabello Sánchez and Javier Cabello Sánchez.
Proc. Amer. Math. Soc. 147 (2019), 4301-4313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the second eigenvalue of combination between local and nonlocal $p$-Laplacian
Divya Goel and K. Sreenadh.
Proc. Amer. Math. Soc. 147 (2019), 4315-4327
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the eventual local positivity for polyharmonic heat equations
Lucas C. F. Ferreira and Vanderley A. Ferreira Jr..
Proc. Amer. Math. Soc. 147 (2019), 4329-4341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The semi-global isometric embedding of surfaces with curvature changing signs stably
Wentao Cao.
Proc. Amer. Math. Soc. 147 (2019), 4343-4353
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gossez’s skew linear map and its pathological maximally monotone multifunctions
Stephen Simons.
Proc. Amer. Math. Soc. 147 (2019), 4355-4361
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monotone maps of $G$-like continua with positive topological entropy yield indecomposability
Hisao Kato.
Proc. Amer. Math. Soc. 147 (2019), 4363-4370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$K$-theory for generalized Lamplighter groups
Xin Li.
Proc. Amer. Math. Soc. 147 (2019), 4371-4378
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nondegeneracy of standard double bubbles
Gianmichele Di Matteo.
Proc. Amer. Math. Soc. 147 (2019), 4379-4395
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Two solutions for a planar equation with combined nonlinearities and critical growth
Marcelo F. Furtado.
Proc. Amer. Math. Soc. 147 (2019), 4397-4408
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On a class of singular measures satisfying a strong annular decay condition
Ángel Arroyo and José G. Llorente.
Proc. Amer. Math. Soc. 147 (2019), 4409-4423
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Time-changes preserving zeta functions
Sawian Jaidee, Patrick Moss and Tom Ward.
Proc. Amer. Math. Soc. 147 (2019), 4425-4438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak mixing for nonsingular Bernoulli actions of countable amenable groups
Alexandre I. Danilenko.
Proc. Amer. Math. Soc. 147 (2019), 4439-4450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On series identities of Gosper and integrals of Ramanujan theta function $𝜓(q)$
Mohamed El Bachraoui.
Proc. Amer. Math. Soc. 147 (2019), 4451-4464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The log-Brunn-Minkowski inequality in $\mathbb{R}^{3}$
Yunlong Yang and Deyan Zhang.
Proc. Amer. Math. Soc. 147 (2019), 4465-4475
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The $L_{p}$ Aleksandrov problem for origin-symmetric polytopes
Yiming Zhao.
Proc. Amer. Math. Soc. 147 (2019), 4477-4492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the fundamental group of complete manifolds with almost Euclidean volume growth
Jianming Wan.
Proc. Amer. Math. Soc. 147 (2019), 4493-4498
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Area estimates and rigidity of non-compact $H$-surfaces in 3-manifolds
Vanderson Lima.
Proc. Amer. Math. Soc. 147 (2019), 4499-4512
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kunneth formula for graded rings associated to $K$-theories of Rost motives
Nobuaki Yagita.
Proc. Amer. Math. Soc. 147 (2019), 4513-4526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bôcher-type theorem on n-dimensional manifolds with conical metric
Jiayu Li and Fangshu Wan.
Proc. Amer. Math. Soc. 147 (2019), 4527-4538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monotonicity of maximal equicontinuous factors and an application to toral flows
T. Hauser and T. Jäger.
Proc. Amer. Math. Soc. 147 (2019), 4539-4554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On deformations of compact foliations
Matias del Hoyo and Rui Loja Fernandes.
Proc. Amer. Math. Soc. 147 (2019), 4555-4561
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “On a special case of Watkins’ conjecture”
Matija Kazalicki and Daniel Kohen.
Proc. Amer. Math. Soc. 147 (2019), 4563-4563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions